# SDR ASAA2017050120599

- Difficulty date: May 1, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 36,189 hours, 10,936 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201802
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE DETECTION LOOP B FAULT.  ACFT GROUNDED. PERFORMED ENGINE & APU FIRE DETECTION CONTROL MODULE BITE IAW FIM 26-10 TASK 801. FOUND HARD FAULT FOR THE NR 1 ENGINE UPPER FAN DETECTOR FAULT. REMOVED AND INSTALLED NEW M1760 IAW AMM 26-11-01.  PERFORMED ENGINE FIRE DETECTION OPS TEST IAW AMM 26-11-00. SYSTEM CHECKED NORMAL.
